# SDR SWIA20231120914

- Difficulty date: September 14, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBOARD FLAP CENTER  VANE CAP REQUIRES REPLACEMENT DUE TO DAMAGE TO PREVIOUS REPAIR    (C-CHECK RO 11/21/2023)    REPLACED LH WING INBOARD FLAP, CENTER VANE CAP WITH NEW PN 601R14303-51 REF CRJ 200 SRM 51-42-13 AND DWG 601R14302 REV E . COMPLIED WITH SKY CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR.
